MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ACTIS COLLARED HIGH SIZE 2; HIP FEMORAL STEM

DEPUY IRELAND - 9616671 ACTIS COLLARED HIGH SIZE 2; HIP FEMORAL STEM
Model Number 1010-12-020
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Discomfort (2330); Inadequate Osseointegration (2646)
Date of Event 09/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had an initial hip procedure done on (b)(6) 2021.The patient was dealing with some discomfort of their left hip.Upon viewing x-rays, the surgeon believed the stem had come loose and opted to revise the femoral component.It was confirmed that the stem was in fact loose and the surgeon was able to remove with the threaded handle and slap hammer.The surgeon also wanted to remove the 52 x 32 lipped liner that the surgeon had implanted and exchange it for a 52 x 36 neutral liner.The surgeon felt the patient would benefit from implanting the competitor.Doi: (b)(6) 2021.Dor: (b)(6) 2021, affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ACTIS COLLARED HIGH SIZE 2
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12546478
Report Number1818910-2021-21348
Device Sequence Number5168891
Product Code MEH
UDI-Device Identifier10603295380542
UDI-Public10603295380542
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K150862
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1010-12-020
Device Catalogue Number101012020
Device Lot NumberJ9724H
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer10/26/2021
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACTIS COLLARED HIGH SIZE 2; ALTRX LIP LNR 32IDX52OD; DELTA CER HEAD 12/14 32MM +1; ACTIS COLLARED HIGH SIZE 2; ALTRX LIP LNR 32IDX52OD; DELTA CER HEAD 12/14 32MM +1
Outcome Attributed to Adverse Event Required Intervention;